Journal article icon

Journal article

NORMAL MATRIX APPROXIMATIONS AND THEIR USE IN THE ASSESSMENT OF STABILITY IN THE PRESENCE OF UNCERTAINTY.

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Publisher:
IEEE
Journal:
Proceedings of the American Control Conference More from this journal
Volume:
2
Pages:
638-643
Publication date:
1983-01-01
ISSN:
0743-1619
Language:
English
Pubs id:
pubs:400553
UUID:
uuid:a867ebfc-a42e-40d5-b0f0-da025405a946
Local pid:
pubs:400553
Source identifiers:
400553
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP